# SDR 97UAL900194

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Condition: Failed
- Location: E/E Compt
- Component: Alied Signal
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PER CREW,  SMOKE AND ODOR OCCURRED IN FLIGHT.  SMOKE AND ODOR CAUSED BY FAILURE OF FORWARD EQUIPMENT COOLING FAN.  REPLACED FORWARD EQUIPMENT COOLING FAN.
